# SDR FDEA2020060531121

- Difficulty date: June 3, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 44,453 hours, 17,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM SLIDE.  LUBED L1 DOOR GIRT BAR FITTINGS.  L1 DOOR ARMS AND DISARMS NORMAL REF MM 25-66-10-2.
